Iterated integrals, diagonal cycles and rational points on elliptic curves
Publications Mathématiques de Besançon, no. 2 (2012), pp. 19-46.
@article{PMB_2012___2_19_0,
     author = {Henri Darmon and Victor Rotger and Ignacio Sols},
     title = {Iterated integrals, diagonal cycles and rational points on elliptic curves},
     journal = {Publications Math\'ematiques de Besan\c con},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {2},
     year = {2012},
     pages = {19-46},
     doi = {10.5802/pmb.a-145},
     language = {en},
     url = {pmb.centre-mersenne.org/item/PMB_2012___2_19_0/}
}
Darmon, Henri; Rotger, Victor; Sols, Ignacio. Iterated integrals, diagonal cycles and rational points on elliptic curves. Publications Mathématiques de Besançon, no. 2 (2012), pp. 19-46. doi : 10.5802/pmb.a-145. https://pmb.centre-mersenne.org/item/PMB_2012___2_19_0/